# SDR A6WA201140091

- Difficulty date: February 14, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FS 202 CRACKED AROUND PARKING BRAKE CABLE.  REPAIRED FS 202.75 BULKHEAD AT LBL 23.71, WL 69.684 IAW REO 601R-53-11-563.
